02-33.pdf (326.15 kB)
Self-similar solutions of certain coupled integrable systems
preprintposted on 2005-08-25, 15:43 authored by S. Chakravarty, R.G. Halburd, S.L. Kent
Similarity reductions of the coupled nonlinear Schrodinger equation and an integrable version of the coupled Maxwell-Bloch system are obtained by applying non-translational symmetries. The reduced system of coupled ordinary differential equations are solved in terms of Painleve transcendents, leading to new exact self-similar solutions for these integrable equations.
- Mathematical Sciences
NotesThis pre-print has been submitted, and accepted, to the journal, Journal of Physics A - Mathematical and General [© Institute of Physics]. The definitive version: CHAKRAVARTY, S., HALBURD, R.G. and KENT, S.L., 2003. Self-similar solutions of certain coupled integrable systems. Journal of Physics A- Mathematical and General, 36(5), pp. 1371-1384, is available at: http://www.iop.org/EJ/journal/JPhysA.